# SDR CALA2013120293341

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 56,380 hours, 21,911 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1L OXY MASK FELL.  INSPECTED LATCH TO DETERMINE CAUSE OF REPETITIVE DROPS PRIOR TO ACCOMPLISHING DROP TEST.  ACCOMPLISHED RE-PACK & DROP TEST AMM 35-23-00-710-001A OK FOR SERVICE.
